Hi everyone. I had a letter from my Consultant this morning and he says my vitamin D level is very low, so I have to see the GP next week to collect some tablets he wants me to take (Pro D3 capsules 20,000 IU three times a week for three months). Could this possibly be why I am still feeling so tired and feeling so cold. I recently had the MTX increased to 20mg and now also have to take folic acid every day except MTX day, I was just on 1 tablet the day after. I really hope all the extra tablets help and I can get some energy back. Have any of you felt like this and was it related to vitamin D deficiency, or do you think it is just the RD. I also had the home visit from OT on Monday and the aids were delivered yesterday, excellent service from them and I had a good laugh with the Therapist and young student who was with him, they were so funny. Now just waiting for the Podiatry appointment which is on the 26th November and then I will take the plunge and apply for PIP and Blue Badge. Hope you are all doing well.